# SDR IPXA2020061056392

- Difficulty date: June 1, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 55,664 hours, 18,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11 CRACK ON CENTER WING TANK STIFFENER (P/N: 111T2005-8) ON STA 785.9, RBL 11.  REPAIR IAW SRM 57-10-10-2R-2 REPAIR 2 REV 77.00 AND EO B767-5740-76705-A.
